Vol. 56, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A characteristic subgroup of a group of odd order

Zvi Arad and George Isaac Glauberman

Vol. 56 (1975), No. 2, 305–319
Abstract

Let G be a finite solvable group of odd order. Suppose p is a prime, S is a Sylow p-subgroup of G, and Oρ(G) = 1. Let J(S) be the Thompson subgroup of S. Then, by a result of the second author (Lemma 6), Z(J(S)) G.

The object of this paper is to generalize the above result by replacing the prime p by a set of primes π.

Mathematical Subject Classification 2000
Primary: 20D10
Milestones
Received: 26 December 1973
Published: 1 February 1975
Authors
Zvi Arad
George Isaac Glauberman